MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® K2 EDTA (K2E) 7.2MG BLOOD COLLECTION TUBES; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® K2 EDTA (K2E) 7.2MG BLOOD COLLECTION TUBES; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Catalog Number 367861
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: jka.D3.Common device name: tubes, vials, systems, serum separators, blood collection.E.1 initial reporter phone # (b)(6).There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k213670; k231373.Investigation summary: bd received 3 photos related to the lot number (4344068) for investigation.The photos were reviewed and the indicated failure mode for underfill was observed.Additionally, 100 production lot in-house retention samples were inspected with 0 visible defects.A draw test was performed on 10 retained samples and all samples tested within specification requirements.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode underfill.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported while using bd vacutainer® k2 edta (k2e) 7.2mg blood collection tubes, 20 tubes underfilled.There was no health impact or consequences reported.

Brand Name
BD VACUTAINER® K2 EDTA (K2E) 7.2MG BLOOD COLLECTION TUBES
Common Device Name
TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key25162112
Report Number1917413-2026-00423
Device Sequence Number12913202
Product Code GIM
UDI-Device Identifier30382903678618
UDI-Public(01)30382903678618(11)241209(17)260430(10)4344068
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
BK230980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Catalogue Number367861
Device Lot Number4344068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown